# SDR CALA2025112511440

- Difficulty date: November 12, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,749 hours, 24,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{B737-06-3-3686} FWD CARGO COMPARTMENT FLOOR STRUCTURE SHIELD BTW STA. 500 AND 500A HAS CORROSION NEEDS TO BE REPLACED. (REF AAR NR 1000057632). REMOVED, LOCATED, DRILLED, AND INSTALLED NEW FLOOR STRUCTURE SHIELD BTW STA. 500 AND 500A (P/N 143A8126Y29) IAW DWG 143A8126-29 SRM 51-40-02-0G-0 AND 51-40-05-0G-0 (WORK ACCOMPLISHED BY V946301 AND AAR QC V935540 ) ESFR INFORMATION ENTERED. REMOVED, LOCATED, DRILLED, AND INSTALLED NEW FLOOR STRUCTURE SHI ELD BTW STA. 500 AND 500A (P/N 143A8126Y29) IAW DWG 143A8126-29 SRM 51-40-02-0G-0 AND 51-40-05-0G-0 (WORK ACCOMPLISHED BY V94630 1 AND AAR QC V935540) REVIEWED CORRECTIVE ACTION FOR AAR N/R 1000057632 AND CONFIRMED ESFR SUBMISSION C/W. NO FURTHER ACTION REQUIRED AT THIS TIME.
